MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. BIOFLO DURAMAX; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC. BIOFLO DURAMAX; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H965103028031
Medical Device Problem Codes Product Quality Problem (1506); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Additional Manufacturer Narrative
D1, d2, d3 & d4 corrected product information and manufacturer address.D9 updated.G1 corrected manufacturing site for devices address.G4 corrected pma/510(k) number.H4 added date.H10 added related report numbers.H11 product evaluation.The customer returned what appears to be a single dpro sheath.Additionally, no lot or part number identifiers are present.Upon a visual inspection of the returned unit, it is confirmed that the sheath failed splitting, causing it to tear away and become damaged.Based on the investigation, it has been determined that the root cause was a human error during segregation of processed parts versus non-processed parts, which prevented the inspection of the unit.

Brand Name
BIOFLO DURAMAX
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21913143
Report Number3011642792-2025-00054
Device Sequence Number8492933
Product Code MSD
UDI-Device Identifier00884450786215
UDI-Public00884450786215
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberH965103028031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/30/2025
Not provided
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/06/2025
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown